MedElevator Войти в исследования
← Поиск публикаций
Pharmacotherapy · 2004

Fingernail clubbing and chromonychia associated with the use of angiotensin II receptor blockers.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Packard Kathleen A, Arouni Amy J, Hilleman Daniel E, Gannon Joshua M

Аннотация

Fingernail clubbing and discoloration frequently indicate serious pulmonary, cardiovascular, and gastrointestinal pathologies. A 76-year-old Caucasian man developed clubbing of the fingernails and discoloration of both the fingernails and toenails after 27 days of treatment with the angiotensin II receptor blocker (ARB) losartan 50 mg/day. Even though this therapy was switched to valsartan, the nail changes persisted for another 6 months. The patient's therapy then was changed to captopril, and the changes gradually subsided over 17 months. An extensive literature search revealed no reports of this effect in association with ARBs. However, one manufacturer had received spontaneous reports. Despite careful consideration of other possible causes of the patient's symptoms, the temporal association with the start and discontinuation of ARB therapy suggests a possible drug-related adverse event.

Предметные рубрики MeSH